# SDR AALA202506182312

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 40,258 hours, 16,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: C2648RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 42,436 hours, 16,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT ATTENDANTS REPORTING THAT THE 2L DOOR SLIDE BOTTLE PRESSURE DECREASED TO ZERO AFTER TAKEOFF ALONG WITH A CHECK SLIDE PRESSURE 2L MESSAGE ON THE FORWARD GALLEY SERVICE PANEL. THE FLIGHT CREW REPORTED THAT AS THE AIRCRAFT DESCENDED THE BOTTLE PRESSURE INCREASED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE L2 DOOR ESCAPE SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.
